Erratum: Suppression of blow-up in patlak-keller-segel via shear flows (SIAM Journal on Mathematical Analysis (2017) 49 (4722-4766) DOI: 10.1137/16M1093380)


Journal Article

© 2018 Society for Industrial and Applied Mathematics. There is unfortunately a small gap in the original proof of one of the theorems in "Suppression of Blow-Up in Patlak-Keller-Segel Via Shear Flows" [Bedrossian and He, SIAM J. Math. Anal., 49(2017), pp. 4722-4766]. Specifically, the proof of Theorem 2(b), the case T x R2, has an error in Lemma 4.1, the control on the free energy. The application of Sard's theorem incorrectly ignores boundary contributions at infinity and we do not see a way to justify the stated inequality rigorously. The correction is not difficult but does require a slightly different approach to the problem of controlling the two-dimensional free energy. Below we outline the corrected proof.

Full Text

Duke Authors

Cited Authors

  • Bedrossian, J; He, S

Published Date

  • January 1, 2018

Published In

Volume / Issue

  • 50 / 6

Start / End Page

  • 6365 - 6372

Electronic International Standard Serial Number (EISSN)

  • 1095-7154

International Standard Serial Number (ISSN)

  • 0036-1410

Digital Object Identifier (DOI)

  • 10.1137/18M1193293